# SDR CALA2024102802745

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: D5348012620600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER AFT CABIN FLOOR CORROSION AROUND WASTE WATER DRAIN MAST HARDWARE AND SKIN REINFORCEMENT PLATE.  REMOVED &  REPLACED REINFORCEMENT PLATE AT WASTE WATER DRAIN MAST IAW SRM 51-72-11.
